# SDR CA980707013

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg
- Part time: 16,578 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NR 2 HYDRAULIC SYSTEM LOST FLUID.  AIRCRAFT RETURNED OK.  INSPECTION FOUND THE NOSE GEAR DRAG STRUT ACTUATOR HYDRAULIC LINE LEAKING.  LINE AND NR 2 ENGINE DRIVEN PUMP REPLACED.
